Alert archive / Missouri / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 309, NWS St. Louis, MO

July 29, 20239 counties in Missouri

NWS St. Louis, MO issued this severe thunderstorm warning at Jul 29, 2023, 2:12 PM CDT for 9 counties in Missouri. It was in force for 48 min. 18 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 29, 2023, 2:12 PM CDT (19:12 UTC)
Expired
Jul 29, 2023, 3:00 PM CDT
In force
48 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Audrain County, MO, Franklin County, MO, Gasconade County, MO, Lincoln County, MO, Montgomery County, MO, Osage County, MO, Pike County, MO, Ralls County, MO, Warren County, MO

The radar

The St Louis radar (KLSX), 64 km from the middle of the area, began a volume at 19:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 29, 2:18 PM CDTTSTM WND GST 70Buell, MOTime estimate from radar. 70 mph winds were persistent for 10/15 minutes.
Jul 29, 2:20 PM CDTTSTM WND DMG3 W Buell, MOtrees down. time estimate from radar.
Jul 29, 2:20 PM CDTTSTM WND GST 751 S Middletown, MOObservation taken with handheld kestrel anemometer just west of middletown. Gusts of 50-60 mph continues after the initial outflow for approximately 20 minutes.
Jul 29, 2:25 PM CDTTSTM WND DMG7 Nw Mount Sterling, MOtrees down along HWY J. time estimate from radar.
Jul 29, 2:29 PM CDTTSTM WND DMG1 Se High Hill, MOtransformer blew. time estimate from radar.
Jul 29, 2:30 PM CDTTSTM WND DMG4 Ne Jonesburg, MO*** 1 INJ *** Emergency management reported a large tree down on an occupied vehicle. Occupant suffered injuries with emergency personnel responding to the scene. Time estimated by radar.
Jul 29, 2:30 PM CDTTSTM WND DMG5 Ne Linn, MOtwo powerlines down and bounced off a car, condition of car unknown. time estimate from radar.
Jul 29, 2:34 PM CDTTSTM WND DMG5 E Linn, MOtrees down. time estimate from radar.
Jul 29, 2:40 PM CDTTSTM WND DMGBay, MOCorrects previous tstm wnd dmg report from Bay. trees down on power lines in Gasconade County. Time estimate from radar.
Jul 29, 2:40 PM CDTTSTM WND DMGBay, MOtrees down in Gasconade County. Time estimate from radar.
Jul 29, 2:40 PM CDTTSTM WND GST 683 Nne Warrenton, MOMultiple tree damage. Time estimated from radar.
Jul 29, 2:41 PM CDTTSTM WND DMG3 N Warrenton, MOMultiple areas suffered tree and powerline damage. Most extensive was along the stretch of highway 47 between Warrenton and Hawk Point. Time estimated by radar.
Jul 29, 2:42 PM CDTTSTM WND DMG4 Ssw High Hill, MOtree down on Bear Creek Bridge. time estimate from radar.
Jul 29, 2:51 PM CDTTSTM WND GST 60Wright City, MOLocal affiliate estimated gusts to be 60 mph or higher. Courtesy of KTVI-TV.
Jul 29, 2:53 PM CDTTSTM WND DMGTroy, MO4-5 ft diameter tree fell on residence near west cherry and 4th street. EM stated that multiple areas around the county suffered tree damage. Repeater to the Monroe Fire Dept was knocked out by wind.
Jul 29, 2:53 PM CDTTSTM WND GST 70Gerald, MOCaller estimated winds of 65-70 mph ahead of the main line of thunderstorms.
Jul 29, 2:55 PM CDTTSTM WND DMG1 Se Troy, MOMultiple trees down south of Troy. Largest limbs were 6-10 inches in diameter. Spotter recorded 53 mph gust at his personal weather station their residence in Troy.
Jul 29, 3:00 PM CDTTSTM WND DMGGerald, MOpower lines down. time estimate from radar.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 18 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 29, 11:28 AM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 7.2 hours before the alert went out and 274 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2023-07-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 105 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2023-07-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 64 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
105 J/kg
Mixed-layer CIN
-536 J/kg
Mixed-layer LCL
1292 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
64 m²/s²
0-3 km storm-relative helicity
65 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

224 
WUUS53 KLSX 291912
SVRLSX
MOC007-071-073-113-139-151-163-173-219-292000-
/O.NEW.KLSX.SV.W.0309.230729T1912Z-230729T2000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service St Louis MO
212 PM CDT Sat Jul 29 2023

The National Weather Service in St Louis has issued a

* Severe Thunderstorm Warning for...
  Southwestern Ralls County in northeastern Missouri...
  Lincoln County in east central Missouri...
  Northeastern Audrain County in central Missouri...
  Montgomery County in east central Missouri...
  Northwestern Franklin County in east central Missouri...
  Northeastern Osage County in central Missouri...
  Warren County in east central Missouri...
  Pike County in northeastern Missouri...
  Gasconade County in east central Missouri...

* Until 300 PM CDT.

* At 212 PM CDT, severe thunderstorms were located along a line
  extending from near Perry to near Farber to near Mineola to near
  Linn, moving east at 40 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Severe thunderstorms will be near...
  Vandalia, Montgomery City, New Florence, Buell, and Big Spring 
  around 215 PM CDT.
  Bellflower around 220 PM CDT.
  Hermann, Jonesburg, Curryville, New Hartford, Spencerburg, and 
  Mount Sterling around 225 PM CDT.
  Swiss around 230 PM CDT.

Other locations in the path of these severe thunderstorms include
Warrenton, Bowling Green, Hawk Point, Drake, Truesdale, Tarrants,
Wright City, New Haven, Davis, Innsbrook, Eolia, Treloar and Troy.

This includes Interstate 70 in Missouri between exits 170 and 200.
 
This also includes Deutschheim Historic Site and Cuivre River State
Park.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3870 9174 3871 9172 3870 9165 3879 9164
      3886 9157 3922 9154 3947 9165 3944 9102
      3941 9095 3938 9091 3915 9087 3889 9094
      3889 9096 3861 9101 3832 9130 3843 9203
TIME...MOT...LOC 1912Z 277DEG 36KT 3941 9160 3923 9152 3886 9155 3854
9184

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Jaja
1 follow-up statement
324 
WWUS53 KLSX 291920
SVSLSX

Severe Weather Statement
National Weather Service St Louis MO
220 PM CDT Sat Jul 29 2023

MOC007-071-073-113-139-151-163-173-219-292000-
/O.CON.KLSX.SV.W.0309.000000T0000Z-230729T2000Z/
Ralls MO-Lincoln MO-Audrain MO-Montgomery MO-Franklin MO-Osage MO-
Warren MO-Pike MO-Gasconade MO-
220 PM CDT Sat Jul 29 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM CDT
FOR SOUTHWESTERN RALLS COUNTY IN NORTHEASTERN MISSOURI...LINCOLN
COUNTY IN EAST CENTRAL MISSOURI...NORTHEASTERN AUDRAIN COUNTY IN
CENTRAL MISSOURI...MONTGOMERY AND NORTHWESTERN FRANKLIN COUNTIES IN
EAST CENTRAL MISSOURI...NORTHEASTERN OSAGE COUNTY IN CENTRAL
MISSOURI...WARREN COUNTY IN EAST CENTRAL MISSOURI...PIKE COUNTY IN
NORTHEASTERN MISSOURI AND GASCONADE COUNTIES IN EAST CENTRAL
MISSOURI...

At 219 PM CDT, severe thunderstorms were located along a line
extending from 6 miles west of Spencerburg to 6 miles southeast of
Vandalia to near Big Spring to 6 miles northeast of Linn, moving east
at 40 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated. At 211 PM, tree damage was reported 
         in Wellsville.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

These severe storms will be near...
  Hermann, Jonesburg, Bellflower, Curryville, New Hartford, and 
  Spencerburg around 225 PM CDT.
  Mount Sterling and Swiss around 230 PM CDT.

Other locations in the path of these severe thunderstorms include
Warrenton, Bowling Green, Truesdale, Hawk Point, Tarrants, Drake,
Wright City, New Haven, Davis, Innsbrook, Eolia, Treloar, Troy and
Louisiana.

This also includes Deutschheim Historic Site and Cuivre River State
Park.
 
This includes Interstate 70 in Missouri between exits 170 and 200.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3870 9174 3871 9172 3870 9165 3879 9164
      3886 9157 3922 9154 3947 9165 3944 9102
      3941 9095 3938 9091 3915 9087 3889 9094
      3889 9096 3861 9101 3832 9130 3843 9203
TIME...MOT...LOC 1919Z 277DEG 36KT 3940 9151 3922 9143 3885 9147 3853
9176

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...OBSERVED
MAX WIND GUST...60 MPH

$$

Jaja

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 29, 12:17 PM CDT, 1 hour 55 minutes earlier.

Area forecast discussion, Jul 29, 12:17 PM CDT, 1 hour 55 minutes before
Area Forecast Discussion...Updated Aviation
National Weather Service Saint Louis MO
1217 PM CDT Sat Jul 29 2023

.SHORT TERM...  (Through Late Sunday Afternoon)
Issued at 409 AM CDT Sat Jul 29 2023

.Key Messages...

1.) Dangerous heat is expected again this afternoon and early
evening with heat index values up to 110 F in the Excessive Heat
Warning area and up to 108 in the Heat Advisory area.

2.) A few strong to severe thunderstorms are possible along and
south of I-70 this afternoon into evening with damaging winds and
large hail the primary hazards. However, there is still uncertainty
on the exact location and coverage of thunderstorms.

3.) Cooler temperatures are anticipated Sunday into the first half
of next week along with a potentially active pattern with rounds of
showers and thunderstorms across portions of the region.

Multiple MCSs are ongoing early this morning across
IL to the north of the CWA with their outflow/gravity waves moving
southward through the CWA, initiating new isolated thunderstorms.
Additionally, isolated to scattered showers that developed as a
result of a passing mid-level shortwave trough interacting with a
tongue of mid-level moisture will continue through sunrise until the
shortwave trough departs.

Trends this morning also support lower concerns of widespread cloud
cover and showers and thunderstorms to compromise the threat of
dangerous heat again today, but the exact position of a southward
moving cold front, also impacting temps, is still uncertain due to
the influence of outflow this morning. During early afternoon, model
guidance indicate a position of the cold front anywhere from the I-
70 corridor to across far southeastern MO. Although there should be
periods of scattered to broken mid-level clouds today, periods of
strong insolation are also expected to promote high temps in the mid
to upper 90s F south, along, and just north of the cold front. With
dewpoints projected around 70 to the mid-70s F as well, dangerous
heat index values of 100 to 110 F are forecast this afternoon and
early evening across the Excessive Heat Warning and Heat Advisory
Areas, excluding far northeastern MO/west-central IL. Heat index
values of around 110 F are most likely in the St. Louis metro and
southwestern IL, where the Excessive Heat Warning is in effect.

The coverage, placement, and evolution of thunderstorms this
afternoon and evening are unfortunately still relatively unclear.
Some CAMs and short-term model guidance suggest that an MCS moving
east-southeastward across NE to the north of the cold front early
this morning will either reintensify as it reaches the CWA this
afternoon or its associated remnant MCV will be the catalyst for new
development of thunderstorms. Outside of this MCS/MCV, there is a
lack of discernible large-scale forcing mechanisms in addition to
weak frontal convergence and gradually weakening capping inversion,
resulting in uncertainties of the coverage of thunderstorms. That
being said, the best potential for thunderstorms will be somewhere
along and south of I-70, or just north to south of the cold front
during the afternoon. A few thunderstorms could be strong to severe
this afternoon and evening with damaging winds and large hail the
primary threats, given MLCAPE of 2000 to 3500 J/kg, deep and dry sub-
cloud layers, and plentiful -10 to -30C CAPE (hail CAPE). Deep-layer
wind shear of 15 to 30 kt could enable some organization of
thunderstorms into small multicell cluster/MCS. Wind shear will be
strongest along or just north of the cold front, where short-lived
splitting supercells (unidirectional wind shear) cannot be ruled
out. Most showers and thunderstorms should shift south of the CWA by
late this evening behind the front, but isolated showers and
thunderstorms will remain possible overnight across central and
southeastern MO near the weak 850-hPa front.

The surface cold front is expected to become stationary to the
southwest of the CWA by Sunday morning and become more diffuse,
before possibly attempting to lift back northward into
central/southeastern MO. There are indications that another MCS or
remnant MCV may travel along the front sometime between morning and
afternoon within upper/mid-level northwesterly flow, but the timing,
track, and even presence of this feature is unclear. Outside of the
MCS/MCV, large-scale forcing could again be nebulous and frontal
convergence weak with little shower and thunderstorm development
possible if this feature is absent. A few strong to severe
thunderstorms are also possible, but with so much
uncertainty/conditionality, this possibility has been omitted from
messaging for now. Behind the cold front much cooler, near average
temps are expected on Sunday in the mid-80s to around 90 F, possibly
cooler if there are showers and thunderstorms along with widespread
clouds.

Pfahler

.LONG TERM...  (Sunday Night through Friday)
Issued at 409 AM CDT Sat Jul 29 2023

Deterministic and ensemble model guidance are unanimous in that
upper/mid-level northwesterly flow will remain in place over the Mid-
Mississippi River Valley through at least the first half of next
week. Additionally, a series of mid-level shortwave troughs/MCVs are
advertised to navigate this flow and excite rounds of showers and
thunderstorms near the aforementioned front as it wavers across the
region. Probabilities of measurable 24-hour QPF are above 70
percent for much of the CWA during the week, signaling the potential
for an active and wet pattern. However, the details of this pattern
are naturally difficult to decipher at this lead time. Showers and
thunderstorms along with associated cloud cover may limit how warm
temps get next week as well, with even the NBM 75th percentile near
average through Tuesday. After, the upper-level ridge, initially
over the Rocky Mountains, could shift eastward later in the week
before decreasing in amplitude, favoring the highest 850-hPa temps
(over 97.5th percentile) beneath the ridge to encroach on the CWA.
However, there is some variability on how much the ridge amplifies
over the Mid-Mississippi River Valley and how warm 850-hPa temps
become among WPC Cluster Analysis applied to ensemble model guidance
for Thursday. Similarly, NBM interquartile temp ranges span around
10 F by that time, encapsulating the uncertainty in the temp
forecast by that time.

Pfahler

&&

.AVIATION...  (For the 18z TAFs through 18z Sunday Afternoon)
Issued at 1213 PM CDT Sat Jul 29 2023

A strong thunderstorm complex is approaching the forecast area
and will move through most of the terminals during the first 6
hours of the TAF period. KCOU, KJEF, KSTL, KSUS, and KCPS are most
likely to be impacted by heavy rain, reduced visibilites, wind
gusts up to 60-70 mph, and frequent lightning. While confidence is
high that this complex will produce those conditions, some
uncertainty remains in exactly where they will be experienced so
have kept mention to TSRA and visibility reduction for now.

In the wake of the system conditions will clear and winds will
become lighter and northerly as a cold front passes through the
region at the same time at the thunderstorms. VFR flight
conditions will prevail thereafter. Additional showers and
thunderstorms are possible Sunday during the day, but confidence
in this occurrence and the location of the thunderstorms remains
low so have forgone mention in the TAF for now.

MRM

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...Heat Advisory until 9 PM CDT this evening for Audrain MO-Boone
     MO-Callaway MO-Cole MO-Crawford MO-Franklin MO-Gasconade MO-
     Iron MO-Madison MO-Moniteau MO-Monroe MO-Montgomery MO-
     Osage MO-Pike MO-Ralls MO-Reynolds MO-Saint Francois MO-
     Warren MO-Washington MO.

     Excessive Heat Warning until 9 PM CDT this evening for Jefferson
     MO-Lincoln MO-Saint Charles MO-Saint Louis City MO-Saint
     Louis MO-Sainte Genevieve MO.

IL...Heat Advisory until 9 PM CDT this evening for Fayette IL-Greene
     IL-Macoupin IL-Montgomery IL-Pike IL.

     Excessive Heat Warning until 9 PM CDT this evening for Bond IL-
     Calhoun IL-Clinton IL-Jersey IL-Madison IL-Marion IL-Monroe
     IL-Randolph IL-Saint Clair IL-Washington IL.

&&

WFO LSX
Hazardous weather outlook, Jul 29, 7:16 AM CDT, 6 hours 56 minutes before
Hazardous Weather Outlook
National Weather Service St Louis MO
716 AM CDT Sat Jul 29 2023

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-301230-
Greene IL-Macoupin IL-Montgomery IL-Bond IL-Fayette IL-Clinton IL-
Marion IL-Washington IL-Randolph IL-Adams IL-Brown IL-Pike IL-
Calhoun IL-Jersey IL-Madison IL-Saint Clair IL-Monroe IL-Knox MO-
Lewis MO-Shelby MO-Marion MO-Monroe MO-Ralls MO-Pike MO-Boone MO-
Audrain MO-Moniteau MO-Cole MO-Osage MO-Callaway MO-Montgomery MO-
Lincoln MO-Gasconade MO-Warren MO-Saint Charles MO-Franklin MO-
Saint Louis MO-Saint Louis City MO-Jefferson MO-Crawford MO-
Washington MO-Saint Francois MO-Sainte Genevieve MO-Iron MO-
Madison MO-Reynolds MO-
716 AM CDT Sat Jul 29 2023

This Hazardous Weather Outlook is for portions of eastern and
central Missouri as well as west central and southwest Illinois.

.DAY ONE...Today and tonight.

Dangerous heat will continue for most of the region this afternoon
and early evening with heat index values of 100 to 110 degrees. An
Excessive
Heat Warning and a Heat Advisory are in effect.

There is a chance of thunderstorms today into tonight. A few
thunderstorms could be strong to severe with the primary hazards
being damaging winds and large hail.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

There is a chance of thunderstorms across portions of the region
Sunday through Friday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed.

MRM

In the hours before

Local storm report, Jul 29, 1:47 PM CDT, 25 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
147 PM CDT Sat Jul 29 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0117 PM     Tstm Wnd Dmg     1 SW Columbia           38.95N 92.33W
07/29/2023                   Boone              MO   NWS Employee

            NWS employee stated that winds were solidly
            at 60 mph. Large tree limbs down in the
            area. One limb down near Elm Street that is
            about 18 inches in diameter.

&&

Maples
Local storm report, Jul 29, 1:50 PM CDT, 22 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
150 PM CDT Sat Jul 29 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0125 PM     Tstm Wnd Dmg     Centralia               39.21N 92.13W
07/29/2023                   Boone              MO   Trained Spotter

            Small limbs down in the area. Multiple power
            outages reported. Time estimated by radar.

&&

Maples
Local storm report, Jul 29, 1:52 PM CDT, 20 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
152 PM CDT Sat Jul 29 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0117 PM     Tstm Wnd Dmg     1 SW Columbia           38.95N 92.33W
07/29/2023                   Boone              MO   Emergency Mngr

            Emergency management has relayed several
            reports of tree and power line damage.
            Downed trees have blocked some roadway
            within the Columbia city limits.

&&

Maples
Local storm report, Jul 29, 1:55 PM CDT, 17 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
155 PM CDT Sat Jul 29 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0144 PM     Tstm Wnd Gst     7 N Mexico              39.27N 91.87W
07/29/2023  E60 MPH          Audrain            MO   Emergency Mngr

            Estimated gust along outflow running ahead
            of the main line of thunderstorms. EM
            relayed the report from HAM radio operator.
            Time estimated by radar.

&&

Maples
Local storm report, Jul 29, 1:59 PM CDT, 13 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
159 PM CDT Sat Jul 29 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0141 PM     Tstm Wnd Gst     3 NE Ashland            38.81N 92.22W
07/29/2023  M59 MPH          Boone              MO   ASOS

&&

Maples
Local storm report, Jul 29, 2:03 PM CDT, 9 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
203 PM CDT Sat Jul 29 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0144 PM     Tstm Wnd Dmg     1 W Mexico              39.17N 91.90W
07/29/2023                   Audrain            MO   Emergency Mngr

            Tree limb down on powerline near South
            Morris and West Breckenridge. Time estimated
            by radar.

&&

Maples

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 29, 12:46 PM CDTSevere Thunderstorm WarningLSXAudrain, Boone, Callaway, Moniteau, Monroe, Shelby59 min
Jul 29, 1:36 PM CDTSevere Thunderstorm Warning Considerable damage threatLSXAudrain, Callaway, Franklin, Gasconade, Monroe, Montgomery and 4 more39 min
Jul 29, 1:46 PM CDTSevere Thunderstorm WarningLSXMarion, Monroe, Ralls, Shelby44 min
Jul 29, 2:47 PM CDTSevere Thunderstorm Warning Considerable damage threatLSXFranklin, Gasconade, Lincoln, Pike, Saint Charles, Saint Louis and 1 more43 min
Jul 29, 3:24 PM CDTSevere Thunderstorm Warning Considerable damage threatLSXFranklin, Jefferson, Lincoln, Saint Charles, Saint Louis, City of Saint Louis36 min
Jul 29, 3:57 PM CDTSevere Thunderstorm Warning Considerable damage threatLSXJefferson, Saint Charles, Saint Louis, City of Saint Louis48 min
Jul 29, 4:16 PM CDTSevere Thunderstorm Warning Destructive damage threatLSXJefferson, Sainte Genevieve44 min
Jul 29, 4:47 PM CDTSevere Thunderstorm Warning Considerable damage threatLSXSainte Genevieve58 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.